MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI CLUSTER HOLE CUP 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI CLUSTER HOLE CUP 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 502-03-50D
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to shell malposition (it was not reported to the rep if the shell was implanted that way or had migrated).A shell, 2 screws, liner, and head were revised.Rep confirmed there were no allegations against the revised head and liner, and that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: unknown joint replacement screw; cat# unk_jr; lot# unknown, unknown joint replacement screw; cat# unk_jr; lot# unknown, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding malposition involving a trident shell was reported.The event was confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical records or medical data were provided for review.Only a pi report and single unlabeled undated x-ray.The pi report notes a revision surgery for cup malposition.The x-ray shows an acetabular component that is vertical and somewhat anteverted.The cup does looks loose.The stem looks stable.There is a very large femoral head.A revision procedure is not documented.Event confirmation: the event, an acetabular revision, cannot be confirmed as there are no medical records to document the procedure.A likely loose acetabular shell that is vertical and somewhat anteverted is noted.Root cause: a root cause cannot be ascertained as the event cannot be confirmed.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: conclusion/assessment: no medical records or medical data were provided for review.Only a pi report and single unlabeled undated x-ray.The pi report notes a revision surgery for cup malposition.The x-ray shows an acetabular component that is vertical and somewhat anteverted.The cup does looks loose.The stem looks stable.There is a very large femoral head.A revision procedure is not documented.Event confirmation: the event, an acetabular revision, cannot be confirmed as there are no medical records to document the procedure.A likely loose acetabular shell that is vertical and somewhat anteverted is noted.A root cause cannot be ascertained as the event cannot be confirmed.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
PRIMARY TRIT HEMI CLUSTER HOLE CUP 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key20704205
Report Number0002249697-2024-01576
Device Sequence Number8293532
Product Code JDI
UDI-Device Identifier07613327040135
UDI-Public07613327040135
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number502-03-50D
Device Lot NumberMNM35Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight91 KG